Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A collocation method for Fredholm integral equations of the second kind

Authors: E. N. Houstis and T. S. Papatheodorou
Journal: Math. Comp. 32 (1978), 159-173
MSC: Primary 65R05; Secondary 45B05
MathSciNet review: 0458967
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An interpolation scheme based on piecewise cubic polynomials with Gaussian points as interpolation points is analyzed and applied to the solution of Fredholm equations of the second kind.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05, 45B05

Retrieve articles in all journals with MSC: 65R05, 45B05

Additional Information

Keywords: Collocation method, integral equations
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society